[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.146.169.191. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
September 1963

Glaucoma Associated With the Use of Topical CorticosteroidReport of Two Cases

Author Affiliations

Asheville, NC

Arch Ophthalmol. 1963;70(3):312. doi:10.1001/archopht.1963.00960050314005
Abstract

Since reading the report of this condition by Dr. Hans Goldmann,1 I have had the opportunity of studying two cases, the signs and symptoms of which are almost identical to those he describes, namely: (1) moderate to high intraocular pressure, in noninflamed eyes; (2) normal iris angles; (3) atypical loss of peripheral fields; (4) no cupping of nerve heads; (5) no pain. Like his patients, both of mine had been using topical corticosteroid for a protracted length of time.

Report of Cases 

Case 1.  —A white male physician, age 50, was myopic, OD—5.00 and OS—3.00 He had a Horner's syndrome of the right eye in 1947 and has had recurrent attacks of iritis, OU, for the past 15 years but with no sequelae and no synechiae. His intraocular pressure has been checked periodically since 1956 and has always been normal. In September, 1962, he came in because

First Page Preview View Large
First page PDF preview
First page PDF preview
×